# SDR W8PA970029

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375TA
- Make and model: Boeing 737-3S3
- Aircraft serial: 23787
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON FLOOR SUPPORT BS 328-344, LBL 11, WL 208.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS PER SRM.  REMOVED AND INSTALLED NEW SUPPORT IAW SRM.  (M)
